# SDR CALA2017042101105

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 8,032 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ON WALL JUST AHEAD OF SEAT 1B IS MISSING/BROKEN. REPLACED MISSING EMERGENCY LIGHT COVER ON GALLEY FWD OF SEAT 1B AS REQUIRED. LIGHT CHECKS NORMAL.
